Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 162
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 

    Article Cited by others

CASE REPORT

Gemcitabine and Cisplatin induced posterior reversible encephalopathy syndrome: A case report with review of literature

Kabre Rohit Santosh, Kamble Krishna Marotirao

Year : 2016| Volume: 5| Issue : 4 | Page no: 297-300

   This article has been cited by
 
1 Chemotherapy-Related Encephalopathy With Super-Refractory Status Epilepticus in a Child With Osteosarcoma: A Case Report With a Review of Literature
Lorenza Di Genova,Katia Perruccio,Maria Grazia Celani,Elena Mastrodicasa,Teresa Anna Cantisani,Susanna Esposito,Maurizio Caniglia
Frontiers in Pharmacology. 2019; 10
[Pubmed]  [Google Scholar] [DOI]
2 Cisplatin/gemcitabine
Reactions Weekly. 2016; 1631(1): 53
[Pubmed]  [Google Scholar] [DOI]

 

Read this article